# SDR DALA2014082504706

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB BETWEEN FRAMES 20 - 24 -Y1732.  REPLACED THE WEB IAW SRM 51-72-11 AND DWG D53112783.
